# SDR F3LA200600055

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 23443
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED RT OVERWING EXIT EPSU BATTERY FAILED CAPACITY CHECK.  REPLACED EPSU BATTERY AT RT OVERWING EXIT.  OPS CHECKED GOOD PER AMM 33-51-38-400-002 AND 33-51-38-000-002.
